# SDR GTIA012086

- Difficulty date: December 8, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3110 · Instrument Panel
- Part: Annunciator
- Part number: 4034234902
- Part serial: 81080384
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 774 - FMA DOES NOT DISPLAY IN ANY MODE.  FAILED EN ROUTE.  REMOVED AND REPLACED F/O'S FMA'S IAW 34-24-00.  OPS CHECK NORMAL.  (M)
